JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME CLASSES OF 3-DIMENSIONAL NORMAL ALMOST PARACONTACT METRIC MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 4,  2015, pp.457-468
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.4.457
 Title & Authors
SOME CLASSES OF 3-DIMENSIONAL NORMAL ALMOST PARACONTACT METRIC MANIFOLDS
ERKEN, I. KUPELI;
  PDF(new window)
 Abstract
The aim of present paper is to investigate 3-dimensional -projectively flt and -projectively flt normal almost paracontact metric manifolds. As a first step, we proved that if the 3-dimensional normal almost paracontact metric manifold is -projectively flt then . If additionally is constant then the manifold is -para-Sasakian. Later, we proved that a 3-dimensional normal almost paracontact metric manifold is -projectively flt if and only if it is an Einstein manifold for . Finally, we constructed an example to illustrate the results obtained in previous sections.
 Keywords
normal almost paracontact metric manifold;curvarure tensor;-projectively flat;-projectively flat;para-Sasakian manifold;Einstein manifold;
 Language
English
 Cited by
 References
1.
D.V. Alekseevski, V. Cortes, A.S. Galaev, T. Leistner, Cones over pseudo-Riemannian manifolds and their holonomy, J. Reine Angew. Math. 635 (2009), 23-69.

2.
D.V. Alekseevski, C. Medori, A. Tomassini, Maximally homogeneous para-CR manifolds, Ann. Glob. Anal. Geom. 30 (2006), 1-27. crossref(new window)

3.
C. L. Bejan, M. Crasmareanu, Second order parallel tensors and Ricci solitons in 3-dimensional normal paracontact geometry, Ann. Global Anal. Geom. 46(2) (2014), 117-127. crossref(new window)

4.
D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics Vol. 203, Birkhauser, Boston, 2002.

5.
B. Cappelletti-Montano, I. Kupeli Erken, C. Murathan, Nullity conditions in paracontact geometry, Diff. Geom. Appl. 30 (2012), 665-693. crossref(new window)

6.
V. Cortes, C. Mayer, T. Mohaupt, F. Saueressing, Special geometry of Euclidean supersymmetry, 1. Vector multiplets. J. High Energy Phys. (2004) 03:028: 73.

7.
V. Cortes, M.A. Lawn, L. Schafer, Affine hyperspheres associated to special para-Kahler manifolds, Int. J. Geom. Methods Mod. Phys. 3 (2006), 995-1009. crossref(new window)

8.
P. Dacko, On almost para-cosymplectic manifolds, Tsukuba J. Math. 28 (2004), 193-213.

9.
U.C. De, A. K. Mondal, The structure of some classes of 3-dimensional normal almost contact metric manifolds, Bull. Malays. Math. Sci. Soc. 36 (2) (2013), 501-509.

10.
S. Erdem, On almost (para)contact (hyperbolic) metric manifolds and harmonicity of (${\phi},{\varphi}'$)-holomorphic maps between them, Houston J. Math. 28 (2002), 21-45.

11.
S. Kaneyuki , F. L.Williams, Almost paracontact and parahodge structures on manifolds, Nagoya Math. J. 99 (1985), 173-187.

12.
I. Kupeli Erken, C. Murathan, A Complete Study of Three-Dimensional Paracontact (${\kappa},{\mu},{\nu}$)-spaces, Submitted. Available in Arxiv:1305.1511 [math. DG].

13.
R. S. Mishra, Structures on a differentiable manifold and their applications, Chandrama Prakashan, Allahabad, 1984.

14.
Z. Olszak, Normal almost contact metric manifolds of dimension three, Ann. Polon. Math. XLVII (1986), 41-50.

15.
J. Welyczko, On Legendre Curves in 3-Dimensional Normal Almost Paracontact Metric Manifolds, Result. Math. 54 (2009), 377-387. crossref(new window)

16.
J. Welyczko, On basic curvature identities for almost (para)contact metric manifolds. Available in Arxiv: 1209.4731v1 [math. DG].

17.
K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton Univ. Press, Princeton, N. J, 1953.

18.
S. Zamkovoy, Canonical connections on paracontact manifolds, Ann. Glob. Anal. Geom. 36 (2009), 37-60. crossref(new window)